# SDR ASOA201201727

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 978-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 27.00, FS 978 TO 1005 IS CORRODED.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-802 AND INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-802.
